# SDR VTZA95035

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539019E
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD-TYS - FLT 6353 - DURING CLIMB-OUT, THE LT ENGINE STARTER/GENERATOR FELL OFF LINE.  ACFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED GCU.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
